# SDR SWAA2024060684570

- Difficulty date: May 10, 2024
- Submitted: June 6, 2024
- Operation: Air carrier
- Aircraft: N8575Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 63589
- Aircraft time: 19,583 hours, 10,104 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: UNKNOWN
- Condition: Cracked
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FLOOR PANEL 120CF AT FWD CARGO COMPARTMENT 2024-318104<[01] REPLACED FLOOR PANEL 120CF FWD CARGO COMPARTMENT IAW B737-800 AMM 25-52-01-201-801 AND DWG 453A1610 SHEET 65 REV- MATERIAL USED ALUMINUM SHEET : P/N: 2024-T3 0.071. SEE INDIVIDUAL SIGN OFF BELOW;[02] REPLACED FLOOR PANEL 120CF FWD CARGO COMPARTMENT IAW B737-800 AMM 25-52-01-201-801 AND DWG 453A1610 SHEET 65 REV- MATERIAL USED ALUMINUM SHEET : P/N: 2024-T3 0.071 PO: 2022 195554. SEE INDIVIDUAL SIGN OFF BELOW;[03] CORRECTED STEP 1 AND 2. REPLACED FLOOR PANEL 120CF FWD CARGO COMPARTMENT IAW B737-800 AMM 25-52-01-201-801 AND DWG 453A1610 SHEET 65 REV- MATERIAL USED ALUMINUM SHEET : P/N: 2024-T3 0.071 PO: 2022 195554. SEE INDIVIDUAL SIGN OFF BELOW;[04] REPLACED FLOOR PANEL 120CF FWD CARGO COMPARTMENT IAW B737-800 AMM 25-52-01-201-801 AND DWG 453A1610 SHEET 65 REV- MATERIAL USED ALUMINUM SHEET : P/N: 2024-T3 0.071 PO: 2022 195554. SEE INDIVIDUAL SIGN OFF BELOW
